| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

ISSN 1312-885X (print)       ISSN 1314-7552 (online)


Walter Carballosa
      Exact defensive alliances in graphs
      Applied Mathematical Sciences, Vol. 7, 2013, no. 74, 3673-3679
      http://dx.doi.org/10.12988/ams.2013.35244

Copyright © 2013 Walter Carballosa. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Cited by (2):

Hachem Slimani and Hamamache Kheddouci, Saturated boundary k-alliances in graphs, Discrete Applied Mathematics, 185 (2015), 192-207 [CrossRef]

Walter Carballosa, Jose M. Rodriguez, Jose M. Sigarreta, Yadira Torres-Nunez, Distinctive power of the alliance polynomial for regular graphs, Electronic Notes in Discrete Mathematics, 46 (2014), 313-320 [CrossRef]


Journals | Books | Indexing and abstracting | Author guidelines | Open access